MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII OPTICAL ACCESS SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII OPTICAL ACCESS SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTR73
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed: gb.Event description: the plastic part (cannula wing tab) was broken during the use of the trocar." product is available for return.Intervention: the case was completed with the new device.Patient status: there was no problem with the patient.
 
Event or Problem Description
Procedure performed: gb.Event description: the plastic part (cannula wing tab) was broken during the use of the trocar." product is available for return.Additional information was received via email on 17sep2025 from amk regional sales manager: "the bend/break was identified at during insertion.The trocar was inserted like rotated in alternating clockwise.There was no difficulty during insertion.The break was considered to be a clean break.The break did not cause particulation.This trocar was not used with a robot.At the time of the incident, there was a hand on the cannula." intervention: the case was completed with the new device.Patient status: there was no problem with the patient.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience of a broken cannula wing tab.Based on the condition of the returned unit, it is possible that the cannula wing was more susceptible to damage or became damaged due to improper handling.However, the exact root cause of the broken cannula wing tab could not be determined.Applied medical has performed a historical trend analysis and review of production records and no relevant documentations were identified.

Brand Name
KII OPTICAL ACCESS SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key23098733
Report Number2027111-2025-00768
Device Sequence Number9225414
Product Code GCJ
UDI-Device Identifier00607915123680
UDI-Public(01)00607915123680
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K060096
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCTR73
Device Catalogue Number101219401
Device Lot Number1523329
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/19/2025
Supplement Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown